Embedding theorem on spaces of homogeneous type

Yongshen Han, Chin Cheng Lin

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

In [5] the embedding theorem for the Besov spaces Ḃpα,q with -ε < α < ε and 1 ≤ p, q ≤ ∞, and Triebel-Lizorkin spaces Ḟpα,q with -ε < α < ε and 1 < p, q < ∞, on spaces of homogeneous type was obtained. In this article the embedding theorem is generalized to the Besov spaces Ḃpα,q with p0 < p ≤ ∞ and 0 < q ≤ ∞ for p0 < 1, and the Triebel-Lizorkin spaces Ḟpα,q with p1 < p < ∞ and p1 < q < ∞ for p1 < 1. The proofs are new even for ℝn.

Original languageEnglish
Pages (from-to)291-307
Number of pages17
JournalJournal of Fourier Analysis and Applications
Volume8
Issue number3
DOIs
StatePublished - 2002

Keywords

  • Besov and Triebel-Lizorkin spaces
  • Discrete Calderón formula
  • Embedding theorem
  • Spaces of homogeneous type

Fingerprint

Dive into the research topics of 'Embedding theorem on spaces of homogeneous type'. Together they form a unique fingerprint.

Cite this